# SDR SWAA2022011257110

- Difficulty date: December 30, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 46,433 hours, 31,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR EMERGENCY LIGHTS ARE INOPERATIVE ; / [01] PERFORMED T/S AND FOUND EMERGENCY BATTERY PACK M1669 DEFECTIVE. PER B737 WDM 33-51-12.; [02] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1669 AS PER REF B737 AMM 33-51-06-960-805 PERFORMED OPERATIONAL TEST FOUND NORMAL; [03] VERIFIED STEP 1;2
